## 2019 DSMY MAY LCM INVITATIONAL TIMELINE & Warm-up Lane Assignments

FRIDAY	Lane 2 – BLAZ-IA
12:00 PM – DEADLINE FOR EMAILED LATE ENTRIES	Lane 3/4 – EISF-IA, NIS-IA, UN-IA, ASA-MV, GOAL-MW
3:30 PM – SKYWALK DOORS TO THE AQUATIC CENTER OPEN	Lane 5 – STRM-MN
3:45 PM – COACHES MEETING – DAHL WET CLASSROOM	Lane 6-8 – DSMY-IA
4:00 PM – WARM-UPS FOR SESSION 1 (ENTER POOL FROM SOUTH END ONLY)	Buffer – DSMY-IA
25 YD Program Pool – 10&U Swimmers Only	7:30 AM – 2 <sup>nd</sup> GENERAL WARM-UP FOR SESSION 2 OPEN (30 MIN)
Lane 1 – 10&U Swimmers Only	25 YD Program Pool – Open to Any Team (Circle Swim Only)
Lane 2&3 – MTKA-MN & UN-MN	Lane 1/2 – SO-MW, ACE-MW
Lane 4 – STRM-MN & SO-MW	Lane 3/4 – MTKA-MN
Lane 5 – RIPT-MN	Lane 5/6 – WOLF-MN
Lane 6 – WOLF-MN	Lane 7/8 – RIPT-MN
Lane 7 – ISWM-MW, CIA-IA, EISF-IA	Buffer – CLOSED
Lane 8 – DSMY-IA, ACE-MW, BLAZ-IA	8:00 AM – SOUTH END OPENS FOR STARTS AND ONE-WAY SWIMS (20 MIN)
Buffer – DSMY-IA	-25 YD PROGRAM POOL REMAINS CIRCLE SWIM
4:30 PM – OFFICIALS MEETING – DAHL WET CLASSROOM	8:00 AM - POSITIVE CHECK-IN DEADLINE FOR 400 FREE
4:50 PM – SOUTH END OPENS FOR STARTS AND ONE-WAY SWIM	8:00 AM – SESSION 2 LATE DECK ENTRY DEADLINE
-PROGRAM POOL REMAINS CIRCLE SWIM	8:15 AM – TIMERS MEETING (NEXT TO ADMIN TABLE AT SOUTH END)
5:00 PM – LATE DECK ENTRY DEADLINE	8:20 AM – <pools cleared=""></pools>
5:00 PM – POSITIVE CHECK-IN DEADLINE FOR 400IM & 800 FREE	8:30 AM – SESSION 2 (13&O PRELIMS) START TIME
5:15 PM – TIMERS MEETING (NEXT TO ADMIN TABLE AT SOUTH END)	(ALL STARTS AT SOUTH END)
5:20 PM – <pools cleared=""></pools>	12:58 PM – ESTIMATED SESSION 2 FINISH TIME
5:26 PM – NATIONAL ANTHEM	
5:30 PM – SESSION 1 START TIME (ALL STARTS ON SOUTH END)	12:30 PM – 3 LANES OF PROGRAM POOL OPEN FOR SESSION 3 SWIMMERS
8:36 PM – ESTIMATED SESSION 1 FINISH TIME	1:00 PM - SESSION 3 WARM-UPS BEGIN IN COMPETITION POOL
	PROGRAM POOL – 8&U SWIMMERS ONLY
SATURDAY	Lane 1/2 – MTKA-MN
6:30 AM – SKYWALK DOORS TO THE AQUATIC CENTER OPEN	Lane 3 – WOLF-MN
6:45 AM – COACHES MEETING – DAHL WET CLASSROOM	Lane 4 – BLAZ-IA, EISF-IA
6:58 AM – OFFICIALS MEETING – DAHL WET CLASSROOM	Lane 5 – ISWM-MW, ASA-MV, CIA-IA, NIS-IA, GOAL-MW
7:00 AM – 1 <sup>st</sup> GENERAL WARM-UP FOR SESSION 2 OPEN (30 MIN)	Lane 6 – SO-MW, STRM-MN, ACE-MW
25 YD Program Pool – Open to Any Team (Circle Swim Only)	Lane 7/8 & Buffer - DSMY
Lane 1 – ISWM-MW	1:15 PM – OFFICIALS MEETING – DAHL WET CLASSROOM

## 2019 DSMY MAY LCM INVITATIONAL TIMELINE & Warm-up Lane Assignments

1:30 PM – SOUTH END OPENS FOR STARTS AND ONE-WAY SWIM	Lane 7/8 & Buffer - DSMY
-25 YD PROGRAM POOL CIRCLE SWIM FOR ALL AGES	
1:45 PM – TIMERS MEETING (NEXT TO ADMIN TABLE AT SOUTH END)	8:00 AM – OFFICIALS MEETING (DAHL WET CLASSROOM)
1:50 PM – <pools cleared=""></pools>	8:20 AM – LANES ON SOUTH END CAN OPEN FOR STARTS (30 MIN)
1:56 PM – NATIONAL ANTHEM	25 YD PROGRAM POOL CIRCLE SWIM FOR ALL AGES
2:00 PM - SESSION 3 (10&U TF, 11-12 PRELIMS) START TIME	8:45 AM – TIMERS MEETING (NEXT TO ADMIN TABLE AT SOUTH END)
(ALL STARTS AT SOUTH END)	8:50 AM – <pools cleared=""></pools>
4:00 PM – ESTIMATED FINISH TIME OF SESSION 3	8:56 AM – NATIONAL ANTHEM
	9:00 AM – SESSION 5 (12&U TF) START TIME
4:30PM – SESSION 4 (11&O FINALS) GENERAL WARM-UPS BEGIN (50 MIN)	(ALL STARTS AT SOUTH END)
5:15 PM – OFFICIALS MEETING (DAHL WET CLASSROOM)	11:20 AM – ESTIMATED FINISH TIME OF SESSION 5
5:20 PM – LANES ON SOUTH END CAN OPEN FOR STARTS (30 MIN)	11:30 AM - PRESENTATION OF HIGH POINT AWARDS FOR 11-12, 10&U
25 YD PROGRAM POOL REMAINS CIRCLE SWIM	
5:45 PM – TIMERS MEETING (NEXT TO ADMIN TABLE AT SOUTH END)	12:00 PM – 1 <sup>ST</sup> GENERAL WARM-UP FOR SESSION 6 (30 MIN)
5:50 PM - <pools cleared=""></pools>	COMP POOL – DSMY-IA, MTKA-MN, STRM-MN, ISWM-MW
5:56 PM – NATIONAL ANTHEM	PROG POOL – OPEN TO ANY
6:00 PM – SESSION 4 (11&O FINALS) START TIME	12:30 PM – 2 <sup>ND</sup> GENERAL WARM-UP FOR SESSION 6 (30 MIN)
(ALL STARTS AT SOUTH END)	COMP POOL – ALL REMAINING TEAMS
A FINALISTS REPORT TO READY ROOM SE CORNER OF POOL DECK	PROG POOL – OPEN TO ANY
B FINALISTS REPORT TO THE STARTING BLOCK	12:35 PM – OFFICIALS MEETING (DAHL WET CLASSROOM)
8:30 PM – ESTIMATED FINISH TIME OF SESSION 4	1:00 PM - POSITIVE CHECK-IN DEADLINE FOR 1500 FREE
	1:00 PM - SOUTH END OPENS FOR STARTS AND ONE-WAY SWIMS (20 MIN)
SUNDAY	-25 YD PROGRAM POOL REMAINS CIRCLE SWIM
7:00 AM – SKYWALK DOORS TO THE AQUATIC CENTER OPEN	1:15 PM – TIMERS MEETING (NEXT TO ADMIN TABLE AT SOUTH END)
7:30 AM – SESSION 5 WARM-UPS BEGIN	1:20 PM - <pools cleared=""></pools>
25 YD PROGRAM POOL – 8&U SWIMMERS ONLY	1:26 PM – NATIONAL ANTHEM
Lane 1/2 – MTKA-MN	1:30 PM - SESSION 6 (13&O TF) START TIME
Lane 3 – WOLF-MN	(ALL STARTS AT SOUTH END)
Lane 4 – BLAZ-IA, EISF-IA	5:30 PM – PRESENTATION OF HIGH POINT AWARDS FOR 13-14, 15&O
Lane 5 – ISWM-MW, ASA-MV, CIA-IA, NIS-IA, GOAL-MW	5:35 PM – ESTIMATED FINISH TIME IF ONLY 2 HEATS OF 1500 FREE
Lane 6 – SO-MW, STRM-MN, ACE-MW	6:00 PM – ESTIMATED FINISH TIME OF SESSION 6